Overdose Help


Q: I think that a girl who emailed me just overdosed on sleeping pills, and I don't know what to do. I don't know who they are or where they are, but I need to do something. From what she's told me, she took advil sleeping pills, over ten. She's feeling drowsy and her vision is blurry. I've begged her to get help, but she won't. Please, what do I do? If I cant do anything, can I tell her to do something that will help? She wanted to go to sleep, but I've been keeping her up for the past thirty minutes. Please, what can I do?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

Q: I therapeutically take Xanax for anxiety and depression. Recently I ingested roughly 30mg on Xanax and the typical th...

Q: I am feeling very depressed because of the way I am being treated at work. I want to go on a medical leave of absence.


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon